advertisement
Question
Posted by: miri | 2009-12-08

Rebif

Hi Dr

I have been put on Interferon Rebif 3xwkly injections for MS, I started it almost 3 months ago and have noticed that after the 1st month of taking it, i seem to have very light spotting (definetly blood) about a week after my period but also not coinciding with ovulation. I am not on the pill but when i ovulate i have a whitish discharge and slite pain on the side and then a few days after this has gone i have the spotting around day 17 from 1st day of period. I find this unusual because up to now i have always had very regular predictable periods on or off the pill. Have been off the pill now for 2 yrs and up to now very predicatable cycle. I also seem to be bleeding a whole lot more in the past 3 months, on the 1st day of my period which was alwys very little before i am now bleeding through a pad. Very heavy. I have asked the MS nurse and she says REbif no history of interfering with the cycle/hormones?
Could it stl be possible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There have been reports of menstrual disturbances in animals, though it is less clear in humans, so it is possible.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-12-11

There have been reports of menstrual disturbances in animals, though it is less clear in humans, so it is possible.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement